MathSciNet Relay Station
MathSciNet bibliographic data
MR915430 (89c:47003) 47A10 (30B30 40E05 46H30 46J05)
Allan, G. R.; O'Farrell, A. G.; Ransford, T. J. A Tauberian theorem arising in operator theory. Bull. London Math. Soc. 19 (1987), no. 6, 537–545.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement